Fundamentals in the Mathematics of Investment

Edward Lewis Dodd
The American Mathematical Monthly
Vol. 25, No. 9 (Nov., 1918), pp. 387-395
DOI: 10.2307/2974341
Stable URL: http://www.jstor.org/stable/2974341
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Fundamentals in the Mathematics of Investment
We're having trouble loading this content. Download PDF instead.